# SDR SWIA200311947

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.00 FLOORBEAM LEFT SIDE CRACKED BETWEEN LBL 42.5 AND 45.0.  FOUND DURING C-CHECK INSPECTION.  NDT-HFEC CARRIED OUT IAW NDTM PART 1 51-20-01.  NO CRACKS NOTED.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-694 REV NC.  CARGO DOOR CLEARANCES CHECKED IAW CRJ AMM 52-31-00-820-801.
